I never miss my BC but this morning I took it about an hour and a half later than I usually do. 4 hours later im having watery and clear discharge. There was one little clump in my panties that was the white sticky lotiony mucous. I had sex on Tuesday WITH a condom and my BC pill. I'm on microgestin and ever since I've been on it I have had an over abundance of discharge. Is it just the pill or could I potentially have an infection? This past week was finals and I had a fight w my boyfriend so I've been so stressed I've lost my appetite. It's getting better now but this watery discharge is bothering me. Thank you!
Super watery discharge with a similar smell to pee?
- 20 Dec 2014 by JennaMichelle480
- 20 December 2014
If you have no other symptoms of infection let it go for a few days. You gilrs really stress out too much over nothing. Our discharges change according to the hormones in our body, and there are more then the 2 your pills have in them.
Don't let a fight with a male have that effect on you. You'll have a lot more of them along the way of your life.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Dec 2010 • 1 answer
Updated 2 Dec 2012 • 1 answer
Updated 12 Mar 2013 • 2 answers
Updated 18 Mar 2016 • 1 answer
Updated 17 days ago • 1 answer